yeah man, rule of thumb for anyone considering taking ANYTHING AT ALL, if you are not in a strong place mentally and physically, don’t take shit. Your mind and body were not ready. Insomnia from probiotics is virtually unheard of and your tripping yourself out. This will continue with everything you take until you get your confidence in your body back.
I notice probiots have only helped me, and have been imperative for recovering my digestive system. I’ll have to try yours.
I got this probiotic because of people claiming that it greatly improved their fragmented sleep, so shouldn’t I have had a placebo effect rather than a nocebo effect? I think it’s to do with it raising histamine levels as I had a slight allergic reaction to it: https://epiphanyasd.blogspot.com/2016/09/histamine-reaction-to-bio-gaia-gastrus.html
Apparently it also increases cAMP levels.
I’m mildly itching all over my body on day 3+ after taking this probiotic.
Here’s a list of probiotic side effects and the explanation for their causes. It includes insomnia and sleep issues as possible side effects. Some things to keep in mind when starting probiotics:
Despite the horrible insomnia, this probiotic gave me a sense of well-being and calmness from time to time, not that it balances out the insomnia. I also see improvements in morning wood, erectile quality, and sensitivity, but I had only minor sexual sides to begin with. Nonetheless I’m going to have to find a probiotic that degrades rather than produce histamine.
Would you consider taking a new antihistamine like Claritin or Allegra (to avoid the sleepy sides) to counter these side effects until they improve?
Hm, I’ve never heard of it, but your article linked (without sources mind you) mentions it could be related to bad bacteria dieing off, which I could see. If you are getting positives from the bacteria, it’s likely that you are getting a net positive from these pills even with insomnia. You, and likely all of us, are deeply I’ll and need deep cleansing. Your gut is filled with bad bacteria, I’m sure. When you get negative symptoms from something, especially when you notice positives with it, that is a sign of a herx effect. Bad stuff dies > you feel bad = necessary part of healing.
Honestly, I’d say you should dose a quarter pill every few days and bump it up. I just read you crashed from fucking cacao nibs… so yeah you’re fucked with anything you do buddy. Stick with that probiotic, your quality of life and your mental physical state must be so fickle that theres likely nothing you could take that’s less impactful than probiotics. Stick with it.
I agree , when you start probiotics there will be a period of getting used to them , the hard part is finding the right one for you. I’ve tried a few different ones that seem to work for a bit and then it’s almost like there’s a tipping point where I feel my body has had enough. Brain fog gets real bad sleep starts to be impacted, low energy, which I dont believe is a die off but more like the bacteria from the probiotics is building up in places where it shouldn’t be and causing sibo symtoms. Probiotics are meant to be good for you but they won’t work the same for everyone. My box of biogaia gastrus just arrived , I ordered it off I herb and I have high expectations for them but worry I’ll be let down. Because they’re chewable and not enteric coated and I believe their target destination is for the small intestine and that could really be beneficial for the mental sides.
Took my first l reuteri probiotic from biogaia last night and immediately noticed the itching Mercked was mentioning. It is a histamine( which could indicate an allergy) itch not a herx itch. I also noticed that it made me feel wired almost immediately. I was able to sleep okay but also experienced the strange dreams.
My reactions to this probiotic are similar to Merck’s. The content of bacteria per pill is very small only 200million per pill and they say to only take one a day. My feeling is it’s therapeutic nature is potent. I will try dropping down to a half dose to continue.
hey this is the one I got today!
Lactobacillius Reuteri DSM 17938 1x10 (*8) with vitamin d3 (200% RDA)
Update: I switched to Biogaia Osfortis for about 6 months, it’s billions of strains instead of millions (and costs twice as much). I definitely didn’t feel as good on that so I switched back to the Gastrus. In about two weeks I felt better again. During that two weeks I also had a breakout on my chest and back. No big deal, went away with otc treatment, just wanted to mention.
It seems like histamine definitely is playing a role here. That strain - Lactobacillus reuteri - can help histamine intolerance. I just took an Allegra and licorice root supplement yesterday and noticed pretty significant improvement in sexual function. I felt horny like I used to back in the day and sex was way more enjoyable. Penis sensitivity was also improved. And orgrasm was intense just like back in the day before this all happened. I have always noticed better sexual functioning after taking licorice root - and turns out its a mast cell stabilizer and one of the treatments for HI or MCAS.
Also, histamine issues are linked to pelvic floor dysfunction. I think thats why I’ve seen improvement in supplements that help lower or block histamine and through pelvic floor therapy.
I tried this one but didn’t really do anything for me.
I am currently taking the same brand for about 6 weeks now. I had a HUGE improvement in libido after week two. After years of feeling nothing I finally had sensitivity again and great sex. Unfortunately, this improvement is slowly fading over the last 4 weeks. Still taking it because the OP took it for three month. But it seems like I am getting used to the effect instead of spiraling upwards and recovering fully.
Can you please take the survey. Thank you.
Hey can you please provide an update? I’m thinking of trying it
did it do anything for you?
I’ve started BioGaia and after two days I have noticed that in the morning of the third day, I have tenderness in my pecs. Is this a sign of anything?
Tenderness in pecs or nipples could be high estrogen and possible gyno
Interesting - that could be because I’m elevating my testosterone?
I’m not sure, that’s just a guess from me, it could be other things as well but when I was on propecia I would get sensitive nipples and got some gyno